# SDR DALA2016071305246

- Difficulty date: July 12, 2016
- Submitted: July 13, 2016
- Operation: Air carrier
- Aircraft: N908DE
- Make and model: Doug MD-88
- Aircraft serial: 53417
- Aircraft time: 59,371 hours, 46,315 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Worn
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON AFT OTBD CORNER UPPER SURFACE ON OTBD FLAP, INBD VANE AT RT WING.  AFT OTBD CORNER UPPER SURFACE ON OTBD FLAP, INBD VANE AT RT WING WAS REPAIRED IAW ER/A 492663-14MA, REV ORIG.
